Skew fields of differential operators

Abraham A. Klein*, Leonid Makar-Limanov

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review


We show in this note that two curves are defined up to birational equivalence by the skew fields of differential operators on these curves.

Original languageEnglish
Pages (from-to)281-287
Number of pages7
JournalIsrael Journal of Mathematics
Issue number3
StatePublished - Oct 1990


Dive into the research topics of 'Skew fields of differential operators'. Together they form a unique fingerprint.

Cite this